I had JUVÉDERM® under my eyes 2 times for hollow eyes and it was great, this new doctor did JUVÉDERM® ULTRA PLUS one in each eye and now I have bags under each eye, I am sick over this, what can I do? Thank you
Hollow Eyes and Now Bags Under Eyes?
Doctor Answers (11)
Juvederm for hollows under eyes
You should return to the doctor for assessment. The Juvederm may need to be dissolved. If he does not offer this treatment, please find a specialist who does. Restylane is an appropriate filler for the hollows.
Juvederm and Tear Trough Bags
Juvederm and tear trough bags may be due to too much product, swelling, too superficial an injection, etc. Use hyaluridonase to degrade the filler in a couple of weeks, if necessary. More than one round of hyaluronidase may be necessary. After the bags have resolved, you may want to consider Restylane for volume or Belotero for fine lines in that area.
Juvederm Ultra is safer under eyes.
Anyway, so what do you do now. Also one syringe in each eye is a lot. Wait a couple of weeks, but you may need the filler dissolved with hyaluronidase.
You might also like...
Juvederm under the eyes is too thick!
I personally don't like Juvederm under the eyes and never use it. I much prefer using either Restylane or Boletero for the delicate under eye area. Please return to your treating physician and ask them to inject Vitrase to dissolve the thick filler which is not meant for that area.
Juvederm ultra plus for under eyes?
Juvederm ultra or restylane are better in my opinoin because they are smaller molecule products and more malleable. The ultra plus may be too thick and cause alot more water retention.
Bags Under Eyes...
You can get it dissolved. Vitrase is an enzyme that will remove the Juvederm from where it is injected within the first 24 hours. Juvederm Ultra Plus is too thick for this area. Consider Restylane for your next injections under your eyes.
Dr. Grant Stevens Marina Plastic Surgery Associates Marina del Rey, CA The Institute
Web reference: http://www.marinaplasticsurgery.com/procedures.cfm
Juvederm under eyes
Personally, regardless of whether Juvederm Ultra or Juvederm Ultra Plus is used, I don't like it under the eyes. The substance itself, either one, is a translucent color and can cause the Tyndall Effect if not injected deeply. Additionally under the eyes requires a very specific injection technique so if you've had it before and liked it, it could be the new physician's technique rather than what was actually injected. I would return to your injector for an evaluation, and possibly some hyaluronidase.
Bags under eyes after Juvederm
From your post, it is not clear how long ago the most recent injection of Juvederm Ultra Plus was under your eyes. If it was within the last 2-3 weeks or so, some of what you see may still be swelling from the injection and may continue to improve on it's own with time. If it has been longer than that, then it is possible that you may be over-filled. Juvederm Ultra Plus may be ok for thicker skinned patients with fuller faces, but if you are very thin in the peri-orbital area, it may have been too thick, and possibly too much product for you. The good news is that this can be easily dissolved with hyaluronidase (wydase) with instant improvement. Please follow up with your injector. Good luck!
Filler under the eyes
What you are describing is a documented rare "complication" of fillers under the eyes. It is not clear whether the little sacs form from improper injection technique or migration of the product into little pockets. It will eventually resolve, but you could try to inject some hyaluronidase into the area to try to dissolve the product.
Juvederm Ultra Plus under eyes, now puffy bags?
Juvederm Ultra Plus is thicker than Juvederm Ultra and probably not the best choice for that area since the skin is very thin and Juvederm holds water so everything shows. At this point you should probably return to your provider to be evaluated. They may want to dissolve some of the product with Hyaluronidase.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.
You might also like...
Ask a Doctor
Get personalized answers from board-certified doctors. For free.